MathSciNet Relay Station
MathSciNet bibliographic data
MR78646 22.0X
Mostert, Paul S.; Shields, Allen L. On a class of semigroups on $E_n$. Proc. Amer. Math. Soc. 7 (1956), 729–734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement